IJPAM: Volume 78, No. 4 (2012)

$\mu -$SEMI COMPACTNESS AND $\mu -$SEMI
LINDELÖFNESS IN GENERALIZED TOPOLOGICAL SPACES

Jamal M. Mustafa
Department of Mathematics
Al al-Bayt University
Mafraq, JORDAN


Abstract. The purpose of the present paper is to introduce the concepts of $\mu -$semi compact and $\mu -$semi Lindelöf spaces in generalized topological spaces and study some of their properties and characterizations.

Received: May 29, 2012

AMS Subject Classification: 54A05, 54D20, 54D30

Key Words and Phrases: $\mu -semi-open$ sets, $\mu -$ semi compact spaces, $\mu -$ semi Lindelöf spaces

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 78
Issue: 4